# SDR DALA2024121511715

- Difficulty date: December 13, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 94,891 hours, 44,226 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ODOR IN CABIN/ HYD LEAK FROM RUDDER.  ISOLATED ODOR TO HYDRAULIC INGESTION IN APU INTAKE FROM LEAKING COILED TUBE FOR RUDDER ACTUATOR. APU TO BE PLACED ON MEL FOR DEC ONTAMINATION. ECS LEVEL B DECONTAMINATION COMPLETE. (LP: 0708319)
